MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ULTRATOME XL; SNARE, FLEXIBLE
Model Number M00535900
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an ultratome xl was attempted to be used in the duodenal papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat bile duct stones performed on (b)(6) 2026.During the procedure, when cutting the duodenal papilla, the cutting wire was fractured.It was reported that the cutting wire was intact, but the wire anchor dislodged from the catheter.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is the (b)(6) hospital of (b)(6); reported here as initial reporter facility name exceeded the character limit for the designated field.Block h6: imdrf device code a040601 captures the reportable event of wire/anchor dislodged or dislocated.

Brand Name
ULTRATOME XL
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24796022
Report Number3005099803-2026-01238
Device Sequence Number9548126
Product Code FDI
UDI-Device Identifier08714729103257
UDI-Public(01)08714729103257(17)261015(10)35073077
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535900
Device Catalogue NumberM00535900
Device Lot Number0035073077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date05/25/2026
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown
Patient Weight60 KG